# SDR SWAA2022020312033

- Difficulty date: October 28, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FWD SCUFF PLATE CRACKED / RECEIVED NEW FWD CARGO FWD SCUFF PLATE P/N 143A 8331-3 SI 7530028 IAW B737 AIPC 53-13-00-08 & BOEING DWG 143A8831 ID2 REV C; INSTAL ON WORKCARD J 753-140-00-01Y
